# SDR DALA2019072104427

- Difficulty date: July 19, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bolt
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOORBEAM -Y1292 BOLT AT LEVEL FR 36 IN PASSENGER CABIN (1EA), REPLACED BOLT ON FLOORBEAM -1292 AT LEVEL FR36 IN PASSENGER CABIN (1EA) AS PER SRM 51-42-11 AND DRAWING # D57130146.
